# SDR AWXA200700466

- Difficulty date: April 4, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 52,290 hours, 35,465 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6520723506
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FORWARD CARGO COMPARTMENT DOOR CUT OUT, AFT FRAME CRACKED, BS 492.50, S24R AT LOWER STOP FITTING.  REPAIRED  FORWARD CARGO COMPARTMENT DOOR CUT OUT, AFT FRAME, BS 492.50, S24R AT LOWER STOP FITTING IAW AWA ER 03-5300-07093-SS2.
